# SDR USAA2014010200012

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,966 hours, 27,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367003300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, DELAMINATION ON FLOOR PANEL NR 241KF BETWEEN FR 42 TO FR 47, Z 500 & BETWEEN Y 254 TO Y 765.  REPLACED FLOOR PANEL 241KF IAW IRM 9701, REV G.
